RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2053–2061 (Mi de5369)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Operator equations in the space of Beurling vectors

Ya. V. Radyno, M. Tadjouri

V. I. Lenin Belorusskii State University

Full text: PDF file (931 kB)

Bibliographic databases:
UDC: 517.937
Received: 02.06.1982

Citation: Ya. V. Radyno, M. Tadjouri, “Operator equations in the space of Beurling vectors”, Differ. Uravn., 20:12 (1984), 2053–2061

Citation in format AMSBIB
\Bibitem{RadTad84}
\by Ya.~V.~Radyno, M.~Tadjouri
\paper Operator equations in the space of Beurling vectors
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2053--2061
\mathnet{http://mi.mathnet.ru/de5369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772801}


Linking options:
  • http://mi.mathnet.ru/eng/de5369
  • http://mi.mathnet.ru/eng/de/v20/i12/p2053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Zabreiko, V. I. Nazarov, “Smoothness properties of solutions of nonlinear differential equations”, Math. USSR-Sb., 72:1 (1992), 135–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019